Suggest treatment for diarrhoea and fatigue
antibiotics induced diarrhea, loperamide, metronidazole.
Thanks for your query, I have gone through your query.
As far as the diarrhea is concerned, it can be because of the penicillins which you have taken following root canal treatment. Usually the antibiotics can result in diarrhea. Nothing to be panic, you can take anti diarrheal drugs like loperamide. You can take metronidazole rather than doxycycline(if you are not allergic). This will be most effective in diarrhea and other infections.
I hope i have answered your query. If any queries are there reply me back.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Overflow diarrhoea treatment
- Suggest treatment for fatigue and difficulty in concentration
- Suggest treatment for fatigue and night sweats
- Is gramogyl safe for diarrhoea treatment
- What is the treatment for diarrhoea in an infant
- Suggest treatment for severe adrenal fatigue
- Treatment for diarrhoea and vomiting
- Bifilac for treatment of smelly diarrhoea
- Treatment and cure for Diarrhoea
- Suggest treatment for low bp and fatigue